Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 31, NWS Fort Worth, TX

April 10, 2011Eastland County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 10, 2011, 7:48 PM CDT for Eastland County, Texas. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2011, 7:48 PM CDT (00:48 UTC)
Expired
Apr 10, 2011, 8:45 PM CDT
In force
57 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Eastland County, TX

The radar

The Dyess AFB radar (KDYX), 43 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 7:53 PM CDTHAIL 14 W Rising Star, TXPIONEER. 4 WEST RISING STAR. TIME ESTIMATED FROM RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 7:02 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
637 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1994 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WUUS54 KFWD 110048
SVRFWD
TXC133-110145-
/O.NEW.KFWD.SV.W.0031.110411T0048Z-110411T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
748 PM CDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTLAND COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 845 PM CDT

* AT 748 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES WEST OF RISING STAR...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RISING STAR AROUND 805 PM
  CISCO AROUND 820 PM
  EASTLAND AROUND 840 PM
  GORMAN AROUND 845 PM

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 326 AND 363.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MONDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3233 9912 3252 9895 3251 9847 3230 9847
      3208 9893 3207 9911 3208 9913
TIME...MOT...LOC 0048Z 244DEG 26KT 3206 9911

$$


85/NH
3 follow-up statements
158 
WWUS54 KFWD 110105
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 PM CDT SUN APR 10 2011

TXC133-110145-
/O.CON.KFWD.SV.W.0031.000000T0000Z-110411T0145Z/
EASTLAND TX-
805 PM CDT SUN APR 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTLAND COUNTY...

AT 804 PM CDT...SPOTTERS REPORTED QUARTER SIZED HAIL WEST OF RISING 
STAR. THE STORM IS ALSO CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR RISING STAR...MOVING 
NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CISCO AROUND 820 PM CDT...
  CARBON AROUND 830 PM CDT...
  EASTLAND AROUND 840 PM CDT...
  GORMAN AROUND 845 PM CDT...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 326 AND 363.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3233 9912 3252 9895 3251 9847 3230 9847
      3208 9893 3207 9911 3208 9913
TIME...MOT...LOC 0104Z 244DEG 26KT 3211 9899

$$
980 
WWUS54 KFWD 110124
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 PM CDT SUN APR 10 2011

TXC133-110145-
/O.CON.KFWD.SV.W.0031.000000T0000Z-110411T0145Z/
EASTLAND TX-
824 PM CDT SUN APR 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTLAND COUNTY...

AT 824 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED 4 MILES NORTHEAST OF CARBON...MOVING
NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RANGER AROUND 840 PM CDT...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 330 AND 363.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3227 9912 3252 9886 3251 9847 3230 9848
      3208 9893 3208 9912 3209 9913
TIME...MOT...LOC 0124Z 233DEG 36KT 3232 9876

$$
074 
WWUS54 KFWD 110143
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
843 PM CDT SUN APR 10 2011

TXC133-110154-
/O.EXP.KFWD.SV.W.0031.000000T0000Z-110411T0145Z/
EASTLAND TX-
843 PM CDT SUN APR 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTLAND COUNTY EXPIRES AT 845
PM CDT...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 330 AND 363.

AT 844 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THE THUNDERSTORM. ADDITIONAL WARNINGS MAY BE 
NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3227 9912 3252 9886 3251 9847 3230 9848
      3208 9893 3208 9912 3209 9913
TIME...MOT...LOC 0144Z 233DEG 36KT 3244 9857

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:03 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Apr 10, 6:03 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
603 PM CDT SUN APR 10 2011

.UPDATE...
WILL UPDATE TO ADD SOME POPS ONE ROW OF COUNTIES FARTHER WEST
SINCE REFLICTIVITY STARTING TO APPEAR IN JACK COUNTY. 84

&&

.PREV DISCUSSION... /ISSUED 340 PM CDT SUN APR 10 2011/
IT WOULD BE MORE APPROPRIATE TO CALL THE SURFACE BOUNDARY THAT HAS
ENTERED OUR NW CWA A WEAK COLD FRONT AND NOT A DRY LINE...AS
PRESSURE RISES HAVE BEEN OCCURRING BEHIND IT WITH SLIGHTLY COOLER
AIR ADVECTING SE. THIS WEAK FRONT IS NOW STALLING ALONG A LINE FROM
NEAR GAINESVILLE TO MINERAL WELLS TO BROWNWOOD. MEANWHILE A
POSITIVE TILT UPPER LEVEL TROUGH WILL BE MOVING THROUGH THE PLAINS
TONIGHT WITH PV AT THE BASE OF THE TROUGH PROVIDING STRONG FORCING
ACROSS OUR REGION. MUCH OF THIS FORCING WILL BE SPENT REMOVING
THE CAP...BUT AS THE WARMER AIR IS LIFTED ALOFT...MID LEVEL LAPSE
RATES WILL SUBSEQUENTLY WEAKEN. CIN SHOULD ERODE ALONG THE FRONT
BY SUNSET AND EXPECT SCATTERED CONVECTION TO DEVELOP THEREAFTER.

THERE WILL BE A SMALL CORRIDOR AND LIMITED TIME WINDOW WHEN
SURFACE BASED CONVECTION IS POSSIBLE. SURFACED BASED CONVECTION
WILL POSE THE GREATEST RISK OF SEVERE WEATHER TONIGHT AS IT WILL
HAVE THE HIGHER INSTABILITY TO WORK WITH. THIS THREAT IS POSSIBLE
/BUT NOT PROBABLE/ ROUGHLY 20 MILES EITHER SIDE OF A LINE FROM
CLEBURNE TO SHERMAN...AND BETWEEN THE HOURS OF 6 AND 9 PM.
OTHERWISE EXPECT MOST OF THE CONVECTION TO BE PRIMARILY ELEVATED
THIS EVENING...WITH UNSTABLE PARCELS GENERALLY ORIGINATING IN THE
750-800 MB LAYER. THESE PARCELS WILL CONTAIN CAPE VALUES AROUND
500-1000J/KG...SO NOT OVERLY HIGH. DEEP LAYER SHEAR IS VERY
STRONG...AND THUS ISOLATED SUPERCELLS WILL BE POSSIBLE EVEN IF
THEY ARE SLIGHTLY ELEVATED. THE CONVECTION THAT DEVELOPS ALONG THE
FRONT SHOULD HEAD EAST AND INTO A REGION OF HIGHER CIN ACROSS THE
EASTERN ZONES AND LIKELY WEAKEN AND PERHAPS DISSIPATE AS STORMS
OUT-RUN THE UPPER LEVEL FORCING. THIS IS WHAT THE RUC/HRRR HAS
BEEN INDICATING. THUS THE BEST POPS AND HIGHEST QPF WILL BE IN A
BAND BISECTING THE CWA FROM SW TO NE...OR JUST EAST OF THE STALLED
FRONT. LATER TONIGHT A PLUME OF HIGHER MOISTURE ALOFT SHOULD
PROVIDE FOR SOME CLOUD COVER AND LIGHT SHOWERS BEHIND THE COLD
FRONT. IN THE DRIER AIR MASS BEHIND THE COLD FRONT...MUCH OF THIS
WILL EVAPORATE...BUT DO HAVE LOW POPS THERE AS WELL. ALL RAIN
SHOULD CLEAR THE AREA WEST TO EAST LATE TONIGHT...BUT WILL HAVE
SOME LOW POPS IN THE FAR EAST EARLY MON AM.

GENERALLY SUNNY SKIES AND MODEST NW WINDS ARE EXPECTED MONDAY WITH
COOLER HIGH TEMPERATURES. SURFACE RIDGE WILL SIT OVER NORTH TEXAS
MONDAY NIGHT AND EXCELLENT RADIATIONAL COOLING SHOULD BRING LOW
TEMPS DOWN INTO THE 40S FOR MOST LOCATIONS OUTSIDE OF THE URBAN
HEAT ISLAND. ANOTHER NICE DAY IS EXPECTED TUESDAY AS WINDS QUIETLY
SWING AROUND TO THE SOUTHEAST. STRONGER SOUTH WINDS AND MORE
MOISTURE/WARMER TEMPERATURES ARE EXPECTED WEDNESDAY AND WEDNESDAY
NIGHT. NEXT UPPER LEVEL SYSTEM WILL MOVE ACROSS THE PLAINS
THURSDAY AND PUSH A FRONT THROUGH HERE THURSDAY EVENING. MOISTURE
LOOKS A BIT TOO LIMITED FOR ANY GOOD RAIN WITH THIS SYSTEM...AND
WILL CONTINUE WITH VERY LOW POPS EAST OF I-35.

LOOKING AT THE BROADER FLOW IT APPEARS A PATTERN CHANGE WILL OCCUR
WITH THE MAIN UPPER HIGHS/LOWS SHIFTING POSITIONS ACROSS THE
NORTHERN HEMISPHERE. THIS LOOKS LIKE IT WILL BRING SOME COOLER AIR
INTO THE REGION FOR A FEW DAYS FRIDAY INTO EARLY NEXT WEEK.
WHETHER THIS PATTERN CHANGE RESULTS IN ANY BETTER CHANCES OF RAIN
REMAINS TO BE SEEN.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  60  79  52  81  56 /  60  10   0   0   0
WACO, TX              60  80  48  81  54 /  50  10   0   0   0
PARIS, TX             64  76  48  76  51 /  60  20   0   0   0
DENTON, TX            55  78  43  81  52 /  50   5   0   0   0
MCKINNEY, TX          60  78  43  79  50 /  60  10   0   0   0
DALLAS, TX            62  79  54  81  57 /  60  10   0   0   0
TERRELL, TX           62  77  48  80  54 /  50  10   0   0   0
CORSICANA, TX         64  80  52  80  55 /  50  10   0   0   0
TEMPLE, TX            60  82  49  81  54 /  50  10   0   0   0
MINERAL WELLS, TX     51  78  46  80  51 /  20   5   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Apr 10, 7:07 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
707 PM CDT SUN APR 10 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
707 PM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM WATCH 123 IN EFFECT UNTIL 2 AM FOR COUNTIES ALONG
AND WEST OF A LINE FROM LAMPASAS TO HILLSBORO TO COOPER.

SCATTERED THUNDERSTORMS ALONG A COLD FRONT ARE EXPECTED TO
INCREASE IN COVERAGE THIS EVENING AND LATER TONIGHT AS THEY SWEEP
EASTWARD ACROSS NORTH TEXAS. DAMAGING DOWNBURST WINDS AND LARGE
HAIL ARE THE PRIMARY SEVERE WEATHER HAZARDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS EAST OF INTERSTATE 35 ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT.

In the hours before

Special weather statement, Apr 10, 7:05 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
705 PM CDT SUN APR 10 2011

TXZ101-116-110030-
JACK TX-PALO PINTO TX-
705 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN JACK COUNTY
  PALO PINTO COUNTY

AT 706 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTH OF MINERAL WELLS...MOVING
NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GORDON...GRAFORD...
JACKSBORO...MINERAL WELLS AND POSSUM KINGDOM STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3290 9857 3296 9848 3295 9842 3299 9842
      3344 9795 3344 9793 3301 9792 3300 9805
      3261 9806 3254 9810 3253 9856
TIME...MOT...LOC 0006Z 223DEG 29KT 3300 9808

85/NH
Special weather statement, Apr 10, 7:17 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
717 PM CDT SUN APR 10 2011

TXZ091-101-102-110045-
MONTAGUE TX-JACK TX-WISE TX-
717 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN JACK COUNTY
  SOUTHERN MONTAGUE COUNTY
  NORTHWESTERN WISE COUNTY

AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF BRIDGEPORT...MOVING
NORTHEAST AT 50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...BOWIE...
BRIDGEPORT...CHICO...BOONSVILLE AND FORESTBURG.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3358 9751 3320 9769 3301 9793 3300 9816
      3333 9811 3372 9773
TIME...MOT...LOC 0018Z 213DEG 44KT 3337 9789
Special weather statement, Apr 10, 7:42 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
742 PM CDT SUN APR 10 2011

TXZ091-092-110115-
MONTAGUE TX-COOKE TX-
742 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN COOKE COUNTY
  EASTERN MONTAGUE COUNTY

AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTH OF DECATUR...MOVING NORTHEAST AT
55 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...GAINESVILLE...
LINDSAY...MUENSTER...ST. JO AND FORESTBURG.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3392 9750 3389 9745 3383 9744 3383 9739
      3385 9736 3373 9715 3343 9717 3344 9778
      3348 9790 3391 9759 3391 9755 3393 9751
TIME...MOT...LOC 0043Z 230DEG 50KT 3348 9753

85/NH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:05 PM CDTSpecial Weather StatementFWDPalo Pinto25 min
Apr 10, 7:17 PM CDTSpecial Weather StatementFWDMontague28 min
Apr 10, 7:31 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker59 min
Apr 10, 7:42 PM CDTSpecial Weather StatementFWDCooke, Montague33 min
Apr 10, 8:13 PM CDTSpecial Weather StatementFWDCooke32 min
Apr 10, 8:18 PM CDTSpecial Weather StatementFWDWise27 min
Apr 10, 8:32 PM CDTSpecial Weather StatementFWDWise28 min
Apr 10, 8:49 PM CDTSpecial Weather StatementFWDEastland, Palo Pinto26 min
Apr 10, 9:09 PM CDTSpecial Weather StatementFWDPalo Pinto36 min
Apr 10, 9:25 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker44 min
Apr 10, 9:32 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland46 min
Apr 10, 9:38 PM CDTSpecial Weather StatementFWDJack37 min
Apr 10, 9:47 PM CDTTornado WarningFWDParker22 min
Apr 10, 9:56 PM CDTSpecial Weather StatementFWDMontague34 min
Apr 10, 9:59 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant35 min
Apr 10, 10:09 PM CDTSpecial Weather StatementFWDErath36 min
Apr 10, 10:16 PM CDTSevere Thunderstorm WarningFWDMontague59 min
Apr 10, 10:20 PM CDTSevere Thunderstorm WarningFWDErath34 min
Apr 10, 10:45 PM CDTSpecial Weather StatementFWDGrayson30 min
Apr 10, 11:04 PM CDTSpecial Weather StatementFWDEastland26 min
Apr 10, 11:17 PM CDTSpecial Weather StatementFWDDenton, Parker, Wise28 min
Apr 10, 11:22 PM CDTSevere Thunderstorm WarningFWDMills68 min
Apr 10, 11:52 PM CDTSevere Thunderstorm WarningFWDComanche, Coryell, Hamilton, Lampasas, Mills53 min
Apr 10, 11:53 PM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant37 min
Apr 11, 12:05 AM CDTSevere Thunderstorm WarningFWDGrayson39 min
Apr 11, 12:23 AM CDTSevere Thunderstorm WarningFWDCollin, Denton52 min
Apr 11, 12:25 AM CDTTornado WarningFWDHamilton20 min
Apr 11, 12:28 AM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton62 min
Apr 11, 12:41 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant64 min
Apr 11, 12:47 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson58 min
Apr 11, 12:49 AM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell41 min
Apr 11, 12:55 AM CDTSevere Thunderstorm WarningFWDHill35 min
Apr 11, 1:15 AM CDTTornado WarningFWDJohnson21 min
Apr 11, 1:23 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson, Navarro51 min
Apr 11, 1:34 AM CDTSevere Thunderstorm WarningFWDDallas43 min
Apr 11, 1:35 AM CDTTornado WarningFWDEllis25 min
Apr 11, 1:53 AM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman52 min
Apr 11, 2:01 AM CDTTornado WarningFWDDallas, Kaufman30 min
Apr 11, 2:13 AM CDTTornado WarningFWDHunt, Kaufman, Rockwall35 min
Apr 11, 2:19 AM CDTSevere Thunderstorm WarningFWDRains, Van Zandt56 min
Apr 11, 2:38 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt52 min
Apr 11, 2:59 AM CDTSpecial Weather StatementFWDNavarro31 min
Apr 11, 3:27 AM CDTSpecial Weather StatementFWDHenderson33 min
Apr 11, 4:07 AM CDTSpecial Weather StatementFWDHenderson23 min
Apr 11, 4:14 AM CDTSpecial Weather StatementFWDFalls31 min
Apr 11, 5:05 AM CDTSpecial Weather StatementFWDMilam25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.